# SDR DXTA20111004740

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600778
- Aircraft time: 2,199 hours, 1,872 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR EXTENDED ON APPROACH. GOT 2 GREEN AND NO RT MAIN GEAR INDICATOR BUT NO RED LIGHT. PERFORMED "LANDING GEAR WILL NOT EXTEND" CHECKLIST WHICH REQUIRES GEAR BLOWDOWN. PERFORMED ROTARY TEST (UNSUCCESFUL).  DID NOT GET ANY AURAL TONE.  AFTER LANDING ALL 3 LIGHTS WERE ILLUMINATED UPON TAXI IN.
